# SDR UIEA2017052200825

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,243 hours, 9,355 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Valve
- Part number: 97980612
- Part serial: 758CNBSP
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT AND AUTO SHUTDOWN,  APU FAULT ON ECU GEN FILTER.  FOLLOWED FIM TASK 49-11, FAULT TREE 969.  FOUND SCAVENGE FILTER ELEMENT BAD. R & R IAW AMM 49-29-03-004 001. OPS CHECKED GOOD.  INSPECTED MAGNETIC CHIP DETECTOR, NO METAL FOUND IAW 49-27-04-206-0014. R & R THE LOW OIL PRESSURE S/W AND ECU.  NO HELP.  ORIGINAL ECU REINSTALLED.  REMOVED AND REPLACED APU SURGE VALVE, OPS CHECKED IAW 49-53-01, OPS CHECKED GOOD.
